# SDR ARWA981043

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FUSELAGE EXTERIOR SKIN STATION 902.125 LONGERON 13L TO 15L.  REMOVED CORROSION (BEYOND LIMITS).  FABRICATED DOUBELR AND INSTALLED IAW EO SEMAN NR 1024.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5117A.  (M)
